Ohio, 2008

Damaging Winds in Ohio, July 20, 2008

July 20, 2008 · NWS ILN · 8 events in 6 counties and zones

A complex of severe thunderstorms moved across the region during the evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$59,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A complex of severe thunderstorms moved across the region during the evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 20, 3:21 PM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 20, 3:21 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT SUN JUL 20 2008

.SYNOPSIS...
RIPPLES OF LOW PRESSURE ALONG A SLOW MOVING COLD FRONT WILL
CONTINUE TO BRING CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH
TUESDAY. PRECIPITATION CHANCES WILL END BY TUESDAY NIGHT AS THE
FRONT SAGS SOUTH OF THE OHIO RIVER. HIGH PRESSURE WILL THEN BUILD
IN WITH DRIER COOLER WEATHER.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SVR TS WATCH #710 HAS GONE INTO EFFECT COVERING INDIANA COS AND
NRN KY WEST OF INTERSTATE 75 THRU 01Z. SCT CONVECTION HAS DVLPD
IN AN ARC FROM EAST CNTRL ILLINOIS E/SE INTO SE INDIANA. APPEARS
THERE IS A SUBTLE DEWPT BNDRY CONTRIBUTING TO ENHANCED MOISTURE
CONVERGENCE INVOF THE AFOREMENTIONED CONVECTION. ALSO...WEAK MID
LVL S/WV OVER ERN ILLINOIS IS LIKELY CONTRIBUTING TO TSTM
ENHANCEMENT OVER LAST HOUR OR SO. TEMPS HAD WARMED INTO THE
U80S/L90S ACRS MUCH OF THE FCST AREA ONCE AGAIN THIS AFTN.

MESOANALYSIS INDCG THAT THE TSTMS CURRENTLY OVER SE INDIANA WILL
CONTINUE TO MOVE INTO A UNSTABLE ENVIRONMENT OVER WRN FCST AREA
AS MLCAPES MAXED AT 2000-2500 J/KG. HOWEVER...SLIGHTLY DRIER
AIRMASS EXISTS OVER SW OHIO...EVIDENCED BY TDS IN THE M/U60S.
WITH WEAKLY SHEARED ENVIRONMENT ACRS OH VLY...EXPECT TSTMS TO BE
DRIVEN BY INSTABILITY AND SUBTLE BNDRYS/OUTFLOWS INTO THE EVNG
HOURS. BEST THREAT FOR ANY TSTMS TO PULSE UP TO SVR LIMITS WILL BE
ACRS SW FCST AREA AND HAVE INSERTED HIGHEST POPS IN THIS AREA.
WITH MAX DELTA THETA-E VALUES IN THE 20-25K RANGE FOR NEXT FEW
HOURS...DMG WINDS WILL BE THE MAIN CONCERN. ELSEWHERE ACRS FCST
AREA...WILL MAINTAIN CHC POPS INTO THE EVNG HOURS AS A FEW TSTMS
ARE CERTAINLY POSSIBLE IN MOIST UNSTABLE ATMOSPHERE.

TSTMS SHOULD DIMINISH WITH NIGHTFALL AS ATMOSPHERE STABILIZES.
MAJORITY OF THE MODEL DATA CONSISTENT WITH BRINGING DRIER AIR INTO
REGION BRIEFLY TONIGHT AND HAVE MAINTAINED DRY FCST FOR ENTIRE
FCST AREA AFT MIDNIGHT. CANNOT COMPLETELY RULE OUT AN ISOLD TSTM
OVERNIGHT BUT CHANCES LOOK LOW ENUF ATTM TO KEEP OUT OF FCST.
FOCUS WILL THEN SHIFT TO EXPECTED CONVECTIVE DVLPMNT IN THE MID
MISSISSIPPI VLY LATE TONIGHT. IT IS LIKELY THAT ANY HIGH CLOUDS
FROM CONVECTION TO THE WEST MAY SNEAK INTO WRN FCST AREA NEAR
DAYBREAK. WITH STAGNANT AIRMASS OVERNIGHT SOME LOCALIZED BR/FG
WILL BE POSSIBLE LATE...ESPECIALLY IN ANY AREAS THAT RECEIVE
RAINFALL OVER NEXT FEW HOURS.

TEMPS...LEANED OVERNIGHT LOWS TOWARDS SLIGHTLY WARMER MET WITH
TEMPS BOTTOMING OUT IN THE U60S AND L70S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
SHORT TERM FCST WILL BE DRIVEN BY MESOSCALE PROCESSES AS SVRL MID
LVL S/WVS RIPPLE THRU THE OH VLY AROUND THE BASE OF A SHARPENING
UPR TROF. AT THE SFC...A COLD FRONT WILL DROP SLOWLY THRU REGION
MON NIGHT AND TUES.

CONTINUED LOW CONFIDENCE IN THE DETAILS DUE TO MODEL UNCERTAINTY...
BUT DOES APPEAR BETTER THREAT FOR ORGANIZED TSTMS WILL EXIST
DURING THE AFTN/EVNG HOURS ONCE AGAIN MONDAY AS A S/WV MOVES THRU
REGION. POTENTIAL IS THERE FOR A MORE ENHANCED THREAT FOR SVR WX
MON AFTN AS SLIGHTLY BETTER DYNAMICS WILL BE IN PLACE ACRS THE
REGION THAT WHAT IS BEING EXPERIENCED THIS AFTN. UPR JETLET WILL
BE IN PLACE ACRS THE LWR GRT LKS MON AFTN/EVNG AS ENERGY CONTINUES
TO LOAD INTO THE BASE OF THE TROF. LO LVL MOISTURE POOLING
COMBINED WITH MLCAPES ABV 2000 J/KG BY THE AFTN AND THE
AFOREMENTIONED DYNAMICS WILL CONTRIBUTE TO MORE WIDESPREAD TSTM
COVERAGE...ESPECIALLY ACRS NRN 1/2 FCST AREA WHERE BL SHEAR VALUES
WILL BE HIGHER. HAVE INSERTED 50 POPS ACRS NRN FCST AREA WITH
LOWER POPS FURTHER SOUTH. WILL LINGER PCPN CHANCES ALL NIGHT MON
NIGHT AS FRNTL BNDRY WILL BE LOCATED ACRS FCST AREA.

UPR TROF AXIS WILL REMAIN IN THE REGION ON TUES WITH FRNTL BNDRY
SETTLING NEAR OR JUST SOUTH OF THE OHIO RIVER. THIS WILL KEEP
UNSETTLED PATTERN ACRS REGION WITH ADDL TSTM ACTIVITY. FOCUS FOR
BEST PCPN COVERAGE WILL BE ACRS SRN 1/2 FCST AREA...IN CLOSER
PROXIMITY TO THE FRNTL BNDRY AND AHEAD OF THE APPCHG UPR TROF
AXIS. FCST HIGHLY UNCERTAIN FOR TUES AFTN/NIGHT. UPR TROF SHOULD
HELP BUMP THE FRNTL BNDRY SLOWLY SOUTH INTO THE TN VLY AND BRING
PCPN CHANCES TO AN END ACRS REGION BY TUES EVNG...IN LINE WITH
00Z/12Z ECMWF/GFS ENSEMBLE MEAN/AND 12Z NAM. 12Z OP GFS APPEARS TO
BE AN OUTLIER ATTM WRT TO HANGING THE UPR TROF AXIS MUCH FURTHER
BACK TO THE SOUTH AND WEST ACRS THE GRT LKS TUES NIGHT AND
CONSEQUENTLY KEEPING THE FCST AREA IN AN UNSETTLED PATTERN. SHOULD
MODEL CONSENSUS SHIFT TO THE 12Z GFS SOLN THEN PCPN CHANCES WILL
BE NEEDED FOR TUES NIGHT. AT THIS POINT HOWEVER...WILL DRY IT OUT
TUES NIGHT WITH SKIES CLEARING LATE AS SFC HI PRES BUILDS INTO THE
REGION.

TEMPS...TRENDED TOWARDS COOLER FWC/MET GUID FOR HIGHS MON AS MAV
GUID CONTINUES TO EXHIBIT WARM BIAS. WENT NEAR OR SLIGHTLY ABV
GUID FOR HIGHS ON TUES. NEAR MAV GUID FOR LOWS MON/TUES NIGHTS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
HAVE TAKEN A BLEND OF THE OPERATIONAL ECMWF AND GFS ENSEMBLE
MEAN...WHICH IS IN LINE WITH THE HPC FORECAST.

UPPER LEVEL CLOSED LOW ACROSS THE ERN GREAT LAKES/SE CANADA/NEW
ENGLAND REGION ON WEDNESDAY WILL GRADUALLY PIVOT NORTHWARD TOWARD
NRN QUEBEC BY THURSDAY. LATEST MODEL RUNS SUGGEST THAT THIS FEATURE
MAY END UP BEING FARTHER WEST ON WEDNESDAY THAN PREVIOUSLY THOUGHT.
DO NOT WANT TO JUMP ON THE BAND WAGON JUST YET...THUS...WILL
CONTINUE WITH A DRY FORECAST ON WEDNESDAY UNDER PARTLY CLOUDY
SKIES.  SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY
NIGHT...MOVING EAST OF THE REGION BY FRIDAY MORNING.

FOR FRIDAY INTO SATURDAY...MODELS CONTINUE TO DROP A WEAK COLD FRONT
ACRS THE FORECAST AREA DURING THIS TIME FRAME.  WILL MAINTAIN LOW
CHANCE POPS AT THIS TIME. AGAIN...MOST RECENT OPERATIONAL RUNS
SUGGEST THAT THIS FRONT MAY BE A LITTLE SLOWER.  HOWEVER...GIVEN HOW
DIFFICULT IT IS TO PINPOINT TIMING IN A NORTHWEST FLOW PATTERN
ALOFT...FEEL THAT IT IS PRUDENT ATTM TO NOT TWEAK WITH FRONTAL
POSITION TIMING JUST YET.

SURFACE HIGH PRESSURE IS FORECAST TO BUILD BACK IN THE REGION ON
SUNDAY.

AS FOR TEMPERATURES...THEY WILL AVERAGE SLIGHTLY BELOW NORMAL
WEDNESDAY INTO WEDNESDAY NIGHT.  THEREAFTER...THEY WILL AVERAGE NEAR
NORMAL VALUES.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
CONVECTION SHOULD STAY E OF CMH/LCK TAF SITES THIS AFTERNOON. REST
OF TAFS SHOULD BE LIMITED IN CLOUDS FOR THE REST OF THE DAY WITH
ONLY SOME MID LEVEL 8-10KFT SPILLOVER FROM CONVECTION THAT WILL
FIRE OVER CENTRAL INDIANA. AN ISOLATED STORM MAY RIDE SE WITH THIS
LINE OF CONVECTION BUT ATTM IT THE AIRMASS IS MAKING FORECASTING
PLACEMENT OF CONVECTIVE CELLS VERY DIFFICULT. WILL AMEND FCST IF
UPSTREAM CONVECTION FIRES AND EXHIBITS PERSISTENCE THIS EVENING.
CU AND POSSIBLE SHOWERS WILL AGAIN BE A REAL POSSIBILITY DURING
THE DAY TOMORROW. HAZE WILL MIX OUT SOME THIS AFTERNOON BUT
DEWPOINTS SHOULD RISE BACK UP AS WINDS SLACKEN AND MORNING
RESTRICTIONS TO VSBYS WILL GENERALLY BE IN THE MVFR RANGE...LOWER
AT KLUK.

MVFR VISIBILITIES WILL SETTLE IN AFTER 08Z...WITH IFR LIKELY AT
KLUK.

OUTLOOK...TSTMS POSSIBLE MONDAY AND TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM...HICKMAN
AVIATION...FRANKS
Hazardous weather outlook, Jul 20, 2:23 PM EST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
323 PM EDT SUN JUL 20 2008

INZ050-058-059-066-073>075-080-KYZ089-090-094-211930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-OWEN-
323 PM EDT SUN JUL 20 2008

...SEVERE THUNDERSTORM WATCH 710 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND NORTHERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ091>093-095>100-OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088-211930-
BOONE-KENTON-CAMPBELL-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
323 PM EDT SUN JUL 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 20, 3:22 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT SUN JUL 20 2008

INZ074-075-KYZ091-202100-
DEARBORN IN-OHIO IN-BOONE KY-
422 PM EDT SUN JUL 20 2008

...A STRONG THUNDERSTORM WILL AFFECT BOONE...OHIO AND SOUTHERN
DEARBORN COUNTIES THROUGH 500 PM EDT...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR MOUNT SINAI...MOVING SOUTHEAST AT 34
MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
GREENDALE...AURORA...LAWRENCEBURG...HARTFORD...PETERSBURG...FRENCH...
IDLEWILD...RISING SUN...FRANCISVILLE...BELLEVIEW...RABBIT HASH AND
WATERLOO.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Special weather statement, Jul 20, 3:49 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT SUN JUL 20 2008

KYZ091>093-202130-
BOONE KY-CAMPBELL KY-KENTON KY-
449 PM EDT SUN JUL 20 2008

...A STRONG THUNDERSTORM WILL AFFECT KENTON...CAMPBELL AND BOONE
COUNTIES THROUGH 530 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR OAKBROOK...MOVING EAST AT 36 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
BEAVERLICK...VILLA HILLS...CRESCENT SPRINGS...CRESCENT PARK...
ELSMERE...ERLANGER...CRESTVIEW HILLS...RICHWOOD...LAKESIDE PARK...
FORT MITCHELL...PARK HILLS AND VERONA.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
Local storm report, Jul 20, 4:14 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     FORT THOMAS             39.08N 84.45W
07/20/2008                   CAMPBELL           KY   PUBLIC

            LARGE BRANCHES BROKEN

&&

The radar

The Cincinnati radar (KILN), 44 km away, was scanning. The volume nearest the first event began at 21:30 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Brown

When
July 20, 4:32 PM EST to 4:40 PM EST
Where
Brown County, 0.36 mi W of Mt Oreb to 0.6 mi NE of White Oak
Measured
50 kt (58 mph) estimated gust
Property damage
$12,000
Reported by
Public
Coordinates
39.029, -83.927

Large tree limbs were downed. A hay barn along State Route 32 east of Mount Orab had its door pulled off. An adjacent three inch diameter tree was knocked down.

Thunderstorm Wind, Highland

When
July 20, 5:00 PM EST to 5:04 PM EST
Where
Highland County, 0.6 mi E of Fairfax
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.050, -83.589

Trees were downed.

Thunderstorm Wind, Brown

When
July 20, 5:02 PM EST to 5:06 PM EST
Where
Brown County, 1.15 mi NNW of Redoak
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
38.814, -83.791

Multiple trees were knocked down on power lines.

Thunderstorm Wind, Adams

When
July 20, 5:21 PM EST to 5:29 PM EST
Where
Adams County, 0.99 mi N of Manchester to 0.96 mi WSW of West Union
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Amateur Radio
Coordinates
38.694, -83.603

A 30 foot travel trailer was severely damaged by the thunderstorm winds. Trees were downed throughout the southern part of the county.

Thunderstorm Wind, Hamilton

When
July 20, 5:56 PM EST to 5:59 PM EST
Where
Hamilton County, 2.25 mi WNW of White Water Park
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
39.215, -84.817

Several homes had shingles peeled off their roofs and antennas knocked down. Large tree limbs were also downed.

Thunderstorm Wind, Scioto

When
July 20, 5:58 PM EST to 6:02 PM EST
Where
Scioto County, 1.26 mi N of Portsmouth to 0.83 mi SW of Slocums
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
38.748, -82.983

A half dozen trees and accompanying large limbs were knocked down, including several along State Route 140 north of Wheelersburg.

Thunderstorm Wind, Hamilton

When
July 20, 6:08 PM EST to 6:12 PM EST
Where
Hamilton County, 1.44 mi W of Bridgetown to 0.75 mi NW of Sepamsville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
39.174, -84.656

Numerous trees were knocked down across the western Cincinnati suburbs.

Thunderstorm Wind, Clermont

When
July 20, 7:05 PM EST to 7:09 PM EST
Where
Clermont County, 1.19 mi NNW of Clermontville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
38.936, -84.257

Trees were knocked down along Frank Willis Memorial Drive.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2008Every state in 2008This day in weather historyWarnings in Ohio, July 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 123112, 123114, 123113, 123115, 123119, 123116, 123117, 123118.